Communications in Mathematical Physics

Remarks on the global Markov property

Sheldon Goldstein

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 74, Number 3 (1980), 223-234.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103908013

Mathematical Reviews number (MathSciNet)
MR0578041

Zentralblatt MATH identifier
0429.60097

Subjects
Primary: 82A05
Secondary: 82A68

Citation

Goldstein, Sheldon. Remarks on the global Markov property. Comm. Math. Phys. 74 (1980), no. 3, 223--234.https://projecteuclid.org/euclid.cmp/1103908013


Export citation